(Only 3 blue pills left) Or start my green ones? I have bad cramps and i seem to have gotten my period.
Are you on tri sprintec? What you're doing is not your period, its what our body does when the hormones are decreased. What you should do, is start a new pack right now, start on the first pill like you would normally do. That bleeding will stop and you won't have a period this month, but that is ok, there is no reason we have a period every month if we are on hormonal birth control. You will have your period on the green pills.
Use a condom for the first 7 days of the new pack. Save the other pack, then you have a few pills in case you drop one or something.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Nov 2009 • 1 answer
Posted 11 Apr 2011 • 1 answer
Posted 13 Jun 2015 • 1 answer
Posted 26 Dec 2015 • 0 answers
Posted 11 Oct 2016 • 1 answer